# SDR FDEA201305090947

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 141N13217
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 395, S1-2R FRAME FOUND TWO DOUBLE HOLES.  REPAIRED IAW EA 757-5312-08-E2419
